MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT
Model Number G38488
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Niu stent, superficial femoral artery, drug-eluting.
 
Event or Problem Description
According to the initial reporter: "device bunched up in the center during deployment.User was able to fully deploy it and didn't notice issue until after deployment.They were able to balloon it to re-expand it (in diameter), but may have to bring patient back to check it and possibly extend it as it is still shortened (looks like about a 60 instead of an 80).Long occlusion of the sfa.Pictures available.".

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key12091596
Report Number3005580113-2021-00082
Device Sequence Number4187311
Product Code NIQ
UDI-Device Identifier10827002384887
UDI-Public(01)10827002384887(17)230209(10)C1815683
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2021
Report Date (Section F) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2023
Device Model NumberG38488
Device Catalogue NumberZISV6-35-125-7-80-PTX
Device Lot NumberC1815683
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/09/2021
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer06/29/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Date Report Sent to FDA06/30/2021